Mathematical Research Letters

Volume 21 (2014)

Number 1

A remark on the modified Zakharov-Kuznetsov equation in three space dimensions

Pages: 127 – 131



Axel Grünrock (Mathematisches Institut, Heinrich-Heine-Universität Düsseldorf, Germany)


The Cauchy Problem for the modified Zakharov–Kuznetsov equation in three space dimensions is shown to be locally well-posed in $H^s(\mathbb{R}^3)$ for $s \gt \frac{1}{2}$. Combined with the conservation of mass and energy this result implies global well-posedness for small data in $H^1(\mathbb{R}^3)$.


modified Zakharov-Kuznetsov equation, local and global wellposedness, Fourier restriction norm method

2010 Mathematics Subject Classification

Primary 35Q53. Secondary 37K40.

Full Text (PDF format)